# SDR YENA2025011000034

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 225 hours, 46 cycles
- Engine: Iae PW1133GAJM
- Engine time: 225 hours, 46 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Abnormal
- Location: #2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT1088, LAX-BOS. (ETOPS) '#2 ENG REQUIRED REMOVAL AND REPLACEMENT; #2 ENGINE REPLACED UNDER W/O 1384579 DUE TO #3 BEARING FWD SEAL FULLY WORN. THE ENGINE REPLACEMENT CAME AT THE RECOMMENDATION OF P&W & POWERPLANT ENGINEERING. A/C OK FOR SVC.
